# SDR WVER2014090590601

- Difficulty date: September 5, 2014
- Submitted: September 5, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N906F
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Engine: Ge CF348C5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nacelle
- Component: Trans Cowl, Stbros
- Component part number: KCN62220033
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TRANSCOWL SKIN UNDER THE EXTRUSION NEAR LATCH IS CRACKED AROUND 2 FASTENER HOLES.
